Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Muscle twitching/Abacavir
Dec 15, 2005

I am having severe muscle twitching and shakiness which I believe is from abacavir. I recently went from Sustiva/Epzicom to Kaletra/Ziagen/Viread, and these affects have been throughout. Has anyone else seen this side affect? I particularly notice it when I'm lying down. I believe it is abacavir because it the only consistent drug in my regimen switch, and because one day I didn't have the dose the twitching was gone (but started up again worse the next day when I took it). Any info would be great, tahnks.

Response from Dr. Henry

It seems somewhat unlikely to be due to abacavir since that is an unusual effect in my experience. A simple way to find out is to see if there is an alternative med that could be substituted for a while and see if the problem resolves . Which med would be dependent on your past treatment/resistance history so your HIV specialist could discuss whether that is an option for you. KH



Previous
More about shingles
Next
Advair & Kaletra interaction

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement